Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal Hankel norm approximation for the Pritchard-Salamon class of infinite-dimensional systems

Sasane, Amol and Curtain, Ruth F. (2001) Optimal Hankel norm approximation for the Pritchard-Salamon class of infinite-dimensional systems. Integral Equations and Operator Theory, 39 (1). pp. 98-126. ISSN 0378-620X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/0378-620X
Additional Information: © 2001 Birkhäuser Verlag, Basel
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 17 Nov 2008 09:49
URL: http://eprints.lse.ac.uk/17087/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only